# SDR AALA200802169

- Difficulty date: August 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 23,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD LT AISLE OVERHEAD EMERGENCY EXIT SIGN AT SEAT ROW 20 IS DAMAGED.  REPLACED EXIT SIGN LIGHT ASSEMBLY FOR LT HAND AISLE EMERGENCY LIGHT AT SEAT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPS.
